# SDR UPS04443356

- Difficulty date: September 25, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- L1 DOOR SKIN LOWER HINGE DOUBLER FOUND CRACKED.  DOUBLER REPLACED & INSTALLED AS PER SRM 51-10-01 PG 8 & 51-30-02.
